TIME-DOMAIN ANALYSIS OF A REFLECTOR ANTENNA ILLUMINATED BY A GAUSSIAN PULSE

Authors

  • Cassio G. Rego
  • Flavio J. V. Hasselmann
  • Fernando J. S. Moreira

Keywords:

Asymptotic methods, time-domain, reflector antennas

Abstract

In this work the asymptotic Time-Domain Physical Optics and Time-Domain Uniform Theory of Diffraction are applied to the analysis of a hyperboloidal reflector antenna illuminated by a Gaussian pulse to illustrate their applicability. The results are compared with those obtained by a reference integral-equation formulation, in order to specify the limitations of the time-domain formulations.

References

E. Y. Sun and W. V. T. Rusch, "Time-domain physical-optics", IEEE Transactions on Antennas and Propagation, vol. 42, pp. 9-15, January 1994.

P. R. Rosseau and P. H. Phatak, "Time-domain uniform geometrical theory of diffraction for a curved wedge", IEEE Transactions on Antennas and Propagation, vol. 43, pp. 1375-1382, December 1995.

S. Silver, editor, Microwave Antenna Theory and Design, London: Peter Peregrinus Ltd, 1984.

R. G. Kouyoumjian and P. H. Pathak, "A uniform geometrical theory of diffraction for an edge in a perfectly conducting surface", Proc. IEEE, vol. 62, pp. 1448-1461, November 1974.

Downloads

Published

1999-04-30

How to Cite

Cassio G. Rego, Flavio J. V. Hasselmann, & Fernando J. S. Moreira. (1999). TIME-DOMAIN ANALYSIS OF A REFLECTOR ANTENNA ILLUMINATED BY A GAUSSIAN PULSE. Journal of Microwaves, Optoelectronics and Electromagnetic Applications (JMOe), 1(4), 20-28. Retrieved from http://www.jmoe.org/index.php/jmoe/article/view/37

Issue

Section

Regular Papers

Most read articles by the same author(s)

Similar Articles

You may also start an advanced similarity search for this article.